# SDR CALA9601304

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG RED LIGHT REMAINED ON AFTER GEAR RETRACTION.  WHEN THE GEAR WAS CYCLED BOTH THE MAIN GEAR RED AND GREEN LIGHTS ILLUMINATED.  THE AIRCRAFT LANDED AT CLE WITHOUT INCIDENT.  MAINTENANCE FOUND THE M986 LANDING GEAR LOGIC CARD AT FAULT.  THE M986 LOGIC CARD WAS REPLACED.  A LANDING GEAR EXTEND AND RETRACT TEST WAS PERFORMED WITH GEAR OPERATION AND INDICATIONS CHECKING GOOD.
